Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2014, Article ID 409219, 7 pages
Research Article

Linear Relative -Widths for Linear Operators Preserving an Intersection of Cones

Department of Mechanics and Mathematics, Saratov State University, 410012 Saratov, Russia

Received 17 January 2014; Accepted 4 April 2014; Published 29 May 2014

Academic Editor: Shyam L. Kalla

Copyright © 2014 S. P. Sidorov. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [2 citations]

The following is the list of published articles that have cited the current article.

  • Sergei P. Sidorov, “Basic properties of linear relative n-widths,” International Journal of Pure and Applied Mathematics, vol. 96, no. 4, pp. 553–564, 2014. View at Publisher · View at Google Scholar
  • Sidorov, “Linear k-monotonicity preserving algorithms and their approximation properties,” Lecture Notes in Computer Science (including subseries Lecture Notes in Artificial Intelligence and Lecture Notes in Bioinformatics), vol. 9582, pp. 93–106, 2016. View at Publisher · View at Google Scholar